# SDR R61A201702080107

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N656RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 32,666 hours, 20,267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: Assi St Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR ASSIST BOTTLE PRESSURE WAS ZERO.  MAINTENANCE FOUND THE DIAPHRAM DAMAGED.   REMOVED AND REPLACED THE L1 DOOR ASSIST BOTTLE DIAPHRAM AND SHEAR PIN, SERVICED BOTTLE IAW AMM AND OPS CHECKED GOOD.
